MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER PLUS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER PLUS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-3465-24
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that while purging, they noticed that it was not possible to purge the product from the distal end, if they accessed from the connector, they could purge the top part, but not the distal end.There was no reported patient involvement, and no harm reported.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: one photo and one sample were received for evaluation.The sample was visually inspected and no damage or anomalies were observed.During the functional testing, in attempts to replicate clinical use the set was attached to a syringe with black dye and priming was attempted.No flow was observed to make it into the set.Further inspection of the inner diameter of the female luer showed errant solvent blocking the fluid path.A needle was used to puncture the solvent blockage, and the set was able to be successfully primed.The complaint of not being able to purge from the distal end can be confirmed.The probable cause is due to a solvent application error at the manufacturer.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
DELTEC GRIPPER PLUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20347947
Report Number9617604-2024-00772
Device Sequence Number8053681
Product Code FPA
UDI-Device Identifier10610586033049
UDI-Public(01)10610586033049(17)290421(10)6006119
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-3465-24
Device Lot Number6006119
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown